My psychologist has talked to me about getting on a Lithium therapy and since I am poz and on meds ( combivir, kaletra & viared ) what might be the side effects of this cocktail ?
I am scheduled to see the nurse practioner at the hospital about this and I'd like to be able to voice my concerns and go into it with a working knowledge of what might happen after I start the new cocktail.
Any aide in this matter will be greatly appreicated
I don't know why your psychologist recommended lithium. In general, medical advice like drug treatment recommendations should come from physicians who are trained in pharmacologic treatment.
If you have bipolar disorder, for which lithium is an indicated treatment, then it may benefit you. It can be safely used in people with HIV infection, but needs to be carefully monitored. There is no reason to be concerned about specific interactions with your antiretroviral medications.